# SDR FDEA202401240105

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 75,536 hours, 34,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34204
- Condition: Dented
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT FUSELAGE SKIN BTW STA 480-500, STR 22-R TO 23R. EVALUATED DENT ON FUSELAGE SKIN BETWEEN STA 480-500, STR 22R TO 23R FOUND TO BE OUT   OF LIMITS IAW B757 SRM 53-00-01-1A, FIG 101 DETIAL III, CUT DAMAGED AREA IAW B757 SRM 53-00-  01-2R PAR 4 D, PERFORMED .040" INSURANCE CUT ON CUT OUT SKIN WITH FINALE DIM 1.1" X 3.6"   IAW B757 SRM 53-00-01-2R PARA 4 F, FABRICATED DOUBLER & FILLER AND INSTALLED. IAW B757   SRM 53-00-01-2R PARA 4 P. Q AND B757 SRM 51-40-02-0G.     MAJOR REPAIR
